# SDR 99FDEA00324

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

99-200 - ON T/O A LARGE BIRD STRUCK THE RT SIDE OF THE A/C.  ENG MADE LOUD NOISE PWR REDUCED, VIB WENT AWAY, AND RETURN FOR LAND.  FAN BLADES REPLACED SEE WRI 72-10/4339 AND 72-10/4336.  REVERSER TRANSLATING COWL REPLACED PER 78-30/4338.  PERF TRIM BALANCE ON NR 3 ENG PER MD11 MM 72-30-00.  PERF BIRD STRIKE INSP IAW MD11 MM 05-52-01-6 AND 72-00-02-200-801.
